The Annals of Mathematical Statistics

Selection of the Best Treatment in a Paired-Comparison Experiment

B. J. Trawinski and H. A. David

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 34, Number 1 (1963), 75-91.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177704243

Digital Object Identifier
doi:10.1214/aoms/1177704243

Mathematical Reviews number (MathSciNet)
MR144429

Zentralblatt MATH identifier
0114.11001

JSTOR
links.jstor.org

Citation

Trawinski, B. J.; David, H. A. Selection of the Best Treatment in a Paired-Comparison Experiment. Ann. Math. Statist. 34 (1963), no. 1, 75--91. doi:10.1214/aoms/1177704243. https://projecteuclid.org/euclid.aoms/1177704243


Export citation